RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 15–23 (Mi zvmmf5914)  

This article is cited in 1 scientific paper (total in 1 paper)

A projective-iterative algorithm for the solution of ill-posed problems with an approximately given operator

V. P. Tanana

Sverdlovsk

Full text: PDF file (867 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 12–20

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65J05; Secondary 65M30, 35R25
Received: 11.02.1975
Revised: 21.04.1975

Citation: V. P. Tanana, “A projective-iterative algorithm for the solution of ill-posed problems with an approximately given operator”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 15–23; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 12–20

Citation in format AMSBIB
\Bibitem{Tan77}
\by V.~P.~Tanana
\paper A projective-iterative algorithm for the solution of ill-posed problems with an approximately given operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 15--23
\mathnet{http://mi.mathnet.ru/zvmmf5914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488730}
\zmath{https://zbmath.org/?q=an:0356.65048}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 12--20
\crossref{https://doi.org/10.1016/0041-5553(77)90065-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5914
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Tanana, A. I. Sidikova, “On estimating the error of an approximate solution caused by the discretization of an integral equation of the first kind”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 217–224  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020